MathSciNet Relay Station
MathSciNet bibliographic data
MR416645 (54 #4715) 92A15
Atkinson, C.; Reuter, G. E. H. Deterministic epidemic waves. Math. Proc. Cambridge Philos. Soc. 80 (1976), no. 2, 315–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement